Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 25 found articles
 
 
  Decentralized adaptive optimal stabilization of nonlinear systems with matched interconnections
 
 
Title: Decentralized adaptive optimal stabilization of nonlinear systems with matched interconnections
Author: Mu, Chaoxu
Sun, Changyin
Wang, Ding
Song, Aiguo
Qian, Chengshan
Appeared in: Soft computing
Paging: Volume 22 (2017) nr. 8 pages 2705-2715
Year: 2017
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 25 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands